# SDR CALA2021080901295

- Difficulty date: August 6, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N78511
- Make and model: Boeing 737824
- Aircraft serial: 33459
- Aircraft time: 43,619 hours, 15,059 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOWER INSPAR SKIN ON RIGHT HORIZONTAL STAB STA.147.9 " 27.5" FROM FORWARD SPAR AND MEASURING 1.5" IN LENGTH . LOG PAGE FOR DIP ENTRY ONLY, SEE FLEET CYCLE L/P 9780721 FOR REP INST PER SRM 55-10-01-2R-11. NEED TO PERFORM INSP AS GIVEN IN TABLE 204 & FIG 206 REPAIR 11 AT INITIAL THRESHOLD OF 56000 ADD EMP:U243055 TOTAL FLIGHT CYCLES AND REPEAT INSPECTIONS AT 9000 FLT CYCLES THEREAFTER. INSP METHODS ARE DETAILED VISUAL INSP AND EXTERNAL LFEC. APPROVED TO PERFORM INSP AS GIVEN IN TABLE 204 & FIG 206 REPAIR 11 AT INITIAL THRESHOLD OF 56000 MORE TOTAL FLIGHT CYCLES AND REPEAT INSPECTIONS AT 9000 FLT CYCLES THEREAFTER. INSP METHODS ARE DETAILED VISUAL INSP AND EXTERNAL LFEC IN REFERENCE WITH SRM 55-10-01-2R-11 REPAIR 11 TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. DURING RSC ON WING SURVEY PER EA 5100-02345 REV E, DETERMINED THE CORRECT LOCATION OF REPAIR INSTALLATION IS AT STA 125 TO STA 143 APPROX 5" AFT OF FWD SPAR. DOUBLER IS 16"X19"
